# SDR SWAA086646

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,465 hours, 70,573 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2629
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, SMOKE IN CABIN - ACRID SMELL NEAR AFT GALLEY CONCENTRATED IN REAR WITH SOME VISIBLE SMOKE.  F/O TURNED DOWN RT PACK AFTER CALL - IT HELPED.  REMOVED AND REPLACED GASPER FAN PER MM.
